Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 2912
Configuration space for shortest networks
H. Edelsbrunner, N. Strelkova, Uspekhi Mat. Nauk 67 (2012) 203–204.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Annotating simplices with a homology basis and its applications
O. Busaryev, S. Cabello, C. Chen, T. Dey, Y. Wang, in:, Springer, 2012, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed